Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

Wall effects in cavity flow. I


Authors: G. Birkhoff, M. Plesset and N. Simmons
Journal: Quart. Appl. Math. 8 (1950), 151-168
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/37671
MathSciNet review: 37671
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Lamb, ``Lehrbuch der Hydrodynamik", Leipzig, 1931, pp. 817-25. This material is not in any English edition.
  • [2] L. L. Milne-Thompson, ``Theoretical Hydrodynamics", London, 1940.
  • [3] R. von Mises, Zeits. Ver. Deutsch. Ing. 61 (1917), pp. 447-51, 469-73, 493-7.
  • [4] M. Réthy, ``Strahlformen incompressibler reibungsloser Flüssigkeiten", Math. Annalen 46 (1895), pp. 249-72.
  • [5] V. Valcovici, ``Uber discontinuierliche Flüssigheitsbewegungen mit zwei freien Strahlen", Thesis, Goettingen, 1913.

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/37671
Article copyright: © Copyright 1950 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website